Please use this identifier to cite or link to this item:
Title: Supermodular ordering of poisson arrays
Authors: Kızıldemir, Bünyamin
Privault, Nicolas
Keywords: DRNTU::Science::Mathematics::Probability theory
Issue Date: 2014
Source: Kızıldemir, B., & Privault, N. (2015). Supermodular ordering of poisson arrays. Statistics and probability letters, 98, 136-143.
Series/Report no.: Statistics and probability letters
Abstract: We derive necessary and su cient conditions for the supermodular ordering of certain triangular arrays of Poisson random variables, based on the componentwise ordering of their covariance matrices. Applications are proposed for markets driven by jump-di usion processes, using sums of Gaussian and Poisson random vectors. Our results rely on a new triangular structure for the representation of Poisson random vectors using their Lévy-Khintchine representation.
ISSN: 0167-7152
DOI: 10.1016/j.spl.2014.12.021
Rights: © 2014 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Statistics and Probability Letters, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI:].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Supermodular ordering of Poisson arrays.pdf259.8 kBAdobe PDFThumbnail

Citations 50

Updated on Aug 31, 2020

Citations 50

Updated on Mar 7, 2021

Page view(s) 50

Updated on May 10, 2021

Download(s) 50

Updated on May 10, 2021

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.